# SDR BB08037

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Engine: Rroyce RB211535E4
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL  FLT 9010  EN-ROUTE HNL TO PHX,  RECEIVED AN "R ENG LP PUMP" MESSAGE ON EICAS.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT IS BEING MAINTENANCE FERRIED TO PHX.
